# SDR SWIA202053117

- Difficulty date: August 14, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS 329.50 DD2 PART 601R318092-1 IS CORRODED.  C-CHECK RO 10/9/2020.  REPAIRED PAX DOOR FORMER FS 329.50, REF MHI RJ REO COMPLIED WITH.  COMPLIED WITH SKYCARD.
